Parkinson’s – Case Study

84 year old white male treated with carbidopa/L-dopa for Parkinson’s disease. The patient was experiencing progressive weakness to the point that he has not been able to get out of the wheelchair on his own since November 2013 (8 ½ months).

Carbidopa was stopped, L-dopa with 5-HTP under the Parkinson’s protocol was continued. The patient was placed on 600 mg of vitamin B6 a day for two weeks when was to be lowered to 300 mg per day. On the first day an initial oral dose of 1,200 mg of vitamin B6 was given.

Within 5 days the patient started getting out of his wheel chair and standing and taking a few steps on his own, repeatedly. The patient reported, “I was dying. My strength is finally coming back.” Carbidopa was killing this patient through starvation.

Carbidopa essentially starves patients to death by blocking destroying all B6 taken in and then going on and profoundly depleting the B6 reserves in the body.

All Parkinson’s patients displaying weakness need to have the carbidopa stopped immediately. The patient needs to be placed on the L-dopa 5-HTP protocol with high dose B6. After 3 months the B6 should be lowered to 200 mg per day then continued long-term.

ALL patients taking carbidopa need to have it stopped immediately to prevent further drug induced starvation of B6.

If you have not taken care of a Parkinson’s patient under this protocol we have consult available.